# SDR 2008UALA05963

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N818UA
- Make and model: Airbus A319-131
- Aircraft serial: 882
- Aircraft time: 35,420 hours, 13,492 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 150 CORRODED.  REMOVED FLOORBEAM 150.  REMOVED BRACKETS AND DRILLED NEW BEAM AND READY FOR BRACKET INSTALL ON NEW BEAM.  INSTALLED BEAM, NEEDS 2 BOLTS AT STA 70, 8 BOLTS AT STA 68.  COMPLETED INSTALLATION OF BEAM.  INSPECTED FINAL INSTALLATION OF BEAM 150. FOUND SERVICEABLE.
